Publication Type:

Journal Article


Southeast Asian Bulletin of Mathematics, Volume 38, Issue 3, p.445-449 (2014)


Bands with identity are unit regular semigroups. Moreover in a unit regular semigroup the trivial group is necessarily a band with unity. We now describe some maximal unit regular subsemigroups of the full transformation semigroup T(X) whose group of units is {1}. They are maximal subbands of T(X).

Cite this Research Publication

Dr. Sreeja V. K., “Some Maximal Bands of the Full Transformation Semigroup”, Southeast Asian Bulletin of Mathematics, vol. 38, no. 3, pp. 445-449, 2014.